Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 23, NWS Midland/Odessa, TX

June 17, 2014Andrews County, Gaines County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Jun 17, 2014, 9:40 PM CDT for Andrews County, Gaines County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2014, 9:40 PM CDT (02:40 UTC)
Expired
Jun 18, 2014, 12:30 AM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Andrews County, TX, Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 81 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1195 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
2580 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WGUS54 KMAF 180240
FFWMAF
TXC003-165-180530-
/O.NEW.KMAF.FF.W.0023.140618T0240Z-140618T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
940 PM CDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL GAINES COUNTY IN WEST TEXAS...
  NORTH CENTRAL ANDREWS COUNTY IN WEST TEXAS...

* UNTIL 1230 AM CDT

* AT 935 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  FLASH FLOODING FROM A CLUSTER OF THUNDERSTORMS OVER SOUTH CENTRAL
  GAINES COUNTY AND NORTH CENTRAL ANDREWS COUNTY...MOVING EAST AT 
  10 MPH. RAINFALL AMOUNTS OF 2 TO 3 NICHES HAVE FALLEN OVER THESE
  AREAS SINCE 7 PM CDT...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE
  FROM THE STORMS OVER THE AREA.  HIGHWAY 385 FROM 9 MILES SOUTH 
  OF SEMINOLE TO THE GAINES COUNTY LINE IS HAS HAD THE MOST 
  RAINFALL WITH ACCIDENTS REPORTED BY GAINES COUNTY EMERGENCY 
  MANAGEMENT. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GAINES
  COUNTY AIRPORT...FAIRVIEW AND FAIRVIEW IN GAINES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING OF CREEKS AND STREAMS... LOW WATER CROSSINGS...
NORMALLY DRY WASHES AND ARROYOS... AND LOW LYING FARMLAND IS LIKELY.
DO NOT DRIVE ACROSS FLOODED ROADS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

&&

LAT...LON 3264 10280 3278 10228 3250 10225 3240 10276

$$
1 follow-up statement
625 
WGUS74 KMAF 180346
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1046 PM CDT TUE JUN 17 2014

TXC003-165-180530-
/O.CON.KMAF.FF.W.0023.000000T0000Z-140618T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-ANDREWS-
1046 PM CDT TUE JUN 17 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
NORTH CENTRAL ANDREWS AND SOUTH CENTRAL GAINES COUNTIES...

AT 1041 PM CDT...THUNDERSTORMS PRODUCING HEAVY RAINFALL WERE MOVING
EAST AT 10 MPH OUT OF THE WARNED AREA.  HOWEVER...RUNOFF FROM EARLIER
HEAVY RAINFALL WILL CONTINUE AND LIKELY RESULT IN HAZARDOUS DRIVING
CONDITIONS...ESPECIALLY ALONG HIGHWAY 385 FROM 9 MILES SOUTH OF 
SEMINOLE TO THE GAINES COUNTY LINE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GAINES COUNTY
AIRPORT...FAIRVIEW AND FAIRVIEW IN GAINES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

&&

LAT...LON 3264 10280 3278 10228 3250 10225 3240 10276

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 6:13 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jun 17, 6:13 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
613 PM CDT Tue Jun 17 2014

.DISCUSSION...

The latest Aviation Discussion is included below.

&&

.AVIATION...

Thunderstorms will persist through the evening, and will include at
KHOB, KINK, KPEQ and KFST where chances are best.  Probabilities are
too low to include the other TAF sites.  Expect MVFR ceilings
to develop overnight, but how aggressively is not certain.
Therefore, will carry temporary ceilings at all area TAF sites.
More thunderstorms will be possible Wednesday afternoon, but will
leave out of the current TAFs since it will be late in the period.

&&

.PREV DISCUSSION... /ISSUED 253 PM CDT Tue Jun 17 2014/

DISCUSSION...
Generally southwesterly flow aloft expected through Thursday with
the surface trough expected across the extreme west Texas/eastern
New Mexico border. The westward position of the surface trough will
allow low level moisture to back all the way into the mountains
through the period. Intense heating along with an abundance of
shortwaves in the upper flow will spark widely scattered to
scattered thunderstorms across southeast New Mexico and west Texas
through Thursday. A few storms will become strong to severe given
a cape forecast of 1000-3000 j/kg. The best chance of severe
storms will be Wednesday afternoon and evening when 0 to 6
kilometer shear values are forecast to be in the 25 to 30 knot
range. Will continue to mention locally heavy rainfall in the
hazardous weather outlook due above normal precipitable water
values. High temperatures will cool to slightly below normal
values through Thursday due to expected abundant cloudiness and
uptick in areal coverage of storms.

More storms are expected Friday due to an upper level trough
stalling over the Trans Pecos and Big Bend area. The best chance
appears like it will be across the mountains and Big Bend closest
to the disturbance with help from topography and upslope flow.
This disturbance is forecast to meander across the Trans Pecos
and Big Bend Saturday and Sunday so will keep a slight chance of
thunderstorms in those regions.

Beyond Sunday the GFS model weakens and moves the disturbance
east of the area while the ECMWF model keeps the disturbance
over west Texas and expands its precipitation shield. For
now will confine mention of precipitation to the Davis Mountains
and Marfa Plateau in upslope flow and continue to monitor.
For Temperatures next Sunday through Tuesday went with a split
between the warmer GFS and ECMWF given the uncertainty.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 69  93  69  90  /  30  30  30  30
BIG SPRING TX              71  91  70  90  /  20  30  30  30
CARLSBAD NM                70  96  67  95  /  20  30  20  20
DRYDEN TX                  74  98  72  93  /  20  30  20  30
FORT STOCKTON TX           72  97  70  90  /  20  40  20  40
GUADALUPE PASS TX          70  92  68  89  /  20  30  20  30
HOBBS NM                   67  93  66  90  /  30  30  20  30
MARFA TX                   61  88  60  83  /  30  40  30  40
MIDLAND INTL AIRPORT TX    72  92  71  89  /  20  30  30  30
ODESSA TX                  71  91  71  90  /  20  30  30  30
WINK TX                    74  97  73  95  /  20  30  30  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&
Hazardous weather outlook, Jun 17, 1:20 PM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
120 PM CDT TUE JUN 17 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-181830-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
120 PM CDT TUE JUN 17 2014 /1220 PM MDT TUE JUN 17 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE TO A CHANCE OF THUNDERSTORMS ACROSS
SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS THIS AFTERNOON AND
EVENING. THE BEST CHANCES WILL BE ACROSS THE BIG BEND AND DAVIS
MOUNTAINS NORTHWARD ACROSS THE UPPER TRANS PECOS AND WESTERN
PERMIAN BASIN. A FEW STORMS WILL BE STRONG TO POSSIBLY SEVERE
WITH BRIEF WIND GUSTS IN EXCESS OF 55 MPH POSSIBLE AND QUARTER
SIZE HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...PARTICULARLY
ACROSS THE DAVIS MOUNTAINS AND BIG BEND REGIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST NEW
MEXICO AND WEST TEXAS WEDNESDAY THROUGH FRIDAY. A FEW STORMS WILL BE
STRONG TO POSSIBLY SEVERE WITH LARGE HAIL...DAMAGING WINDS...
FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL POSSIBLE. THE
STRONGEST STORMS ARE EXPECTED TO BE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 17, 6:51 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
651 PM CDT TUE JUN 17 2014

TXZ081-180030-
BIG BEND AREA-
651 PM CDT TUE JUN 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING CENTRAL BREWSTER COUNTY UNTIL 730 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 13 MILES EAST OF PERSIMMON
GAP AT 651 PM CDT...MOVING WEST AT 10 MPH.  THIS STORM WILL AFFECT
FM 2627.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 2958 10319 2980 10315 2974 10281 2955 10287
TIME...MOT...LOC 2351Z 098DEG 9KT 2966 10296
Special weather statement, Jun 17, 7:11 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
711 PM CDT TUE JUN 17 2014

NMZ029-033-034-TXZ045-046-050-051-180115-
DAWSON-GAINES-MARTIN-ANDREWS-SOUTHERN LEA COUNTY-NORTHERN LEA COUNTY-
CENTRAL LEA COUNTY-
711 PM CDT TUE JUN 17 2014

...STRONG THUNDERSTORMS ACROSS GAINES AND ANDREWS COUNTY THROUGH 810
PM CDT...

THESE STORMS ARE MOVING TO THE NORTH AT AROUND 15 MPH AND MAY
PRODUCE NICKEL HAIL AND WINDS UP TO 55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3317 10305 3296 10306 3297 10207 3294 10196
      3249 10218 3217 10263 3209 10294 3220 10306
      3252 10320 3318 10315
TIME...MOT...LOC 0009Z 200DEG 8KT 3281 10265
Special weather statement, Jun 17, 7:31 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
731 PM CDT TUE JUN 17 2014

TXZ075-081-180115-
PECOS-BIG BEND AREA-
731 PM CDT TUE JUN 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL BREWSTER AND SOUTH CENTRAL PECOS COUNTIES UNTIL 815 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF MARATHON AT
731 PM CDT...MOVING NORTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.

&&

LAT...LON 3056 10287 3027 10260 2999 10321 3012 10335
TIME...MOT...LOC 0031Z 233DEG 29KT 3020 10308
Local storm report, Jun 17, 8:14 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
814 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND DMG     9 S SEMINOLE            32.59N 102.65W
06/17/2014                   GAINES             TX   EMERGENCY MNGR

            AN 18 WHEELER WAS BLOWN OVER ON US 385 9 MILES SOUTH OF
            SEMINOLE.

&&

MSCHULDT
Local storm report, Jun 17, 9:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
909 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     1 SW SEAGRAVES          32.93N 102.58W
06/17/2014  M62.00 MPH       GAINES             TX   MESONET

&&

AKL
Special weather statement, Jun 17, 9:22 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
922 PM CDT TUE JUN 17 2014

TXZ045-180300-
GAINES-
922 PM CDT TUE JUN 17 2014

...STRONG THUNDERSTORMS ACROSS SOUTHEAST GAINES COUNTY THROUGH 905 PM CDT...

THESE STORMS ARE LOCATED ABOUT 15 MILES SOUTHEAST OF SEMINOLE MOVING TO
THE EAST AT 15 MPH.  PENNY SIZE HAIL AND 50 MPH WINDS ARE POSSIBLE WITH
THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3280 10221 3252 10220 3252 10236 3255 10237
      3254 10250 3275 10251
TIME...MOT...LOC 0219Z 257DEG 12KT 3262 10240

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:11 PM CDTSpecial Weather StatementMAFAndrews, Gaines64 min
Jun 17, 7:19 PM CDTSevere Thunderstorm WarningMAFGaines56 min
Jun 17, 7:27 PM CDTAreal Flood AdvisoryMAFWard, Winkler3 hr
Jun 17, 7:31 PM CDTSpecial Weather StatementMAF44 min
Jun 17, 7:43 PM CDTSevere Thunderstorm WarningMAFAndrews, Winkler62 min
Jun 17, 8:00 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines60 min
Jun 17, 8:21 PM CDTAreal Flood AdvisoryMAFGaines3 hr
Jun 17, 8:26 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines64 min
Jun 17, 9:00 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines60 min
Jun 17, 9:14 PM CDTAreal Flood AdvisoryMAFAndrews3 hr
Jun 17, 9:22 PM CDTSpecial Weather StatementMAFGaines38 min
Jun 17, 9:56 PM CDTSpecial Weather StatementMAFDawson64 min
Jun 17, 10:08 PM CDTAreal Flood AdvisoryMAFAndrews3 hr
Jun 17, 10:54 PM CDTAreal Flood AdvisoryMAFBorden, Dawson3 hr
Jun 17, 10:58 PM CDTSpecial Weather StatementMAFBorden62 min
Jun 18, 3:02 PM CDTSpecial Weather StatementMAFMartin28 min
Jun 18, 3:34 PM CDTSpecial Weather StatementMAFTerrell41 min
Jun 18, 3:56 PM CDTSpecial Weather StatementMAFTerrell49 min
Jun 18, 4:13 PM CDTSpecial Weather StatementMAFPecos47 min
Jun 18, 4:14 PM CDTSpecial Weather StatementMAFPecos31 min
Jun 18, 4:50 PM CDTSpecial Weather StatementMAFPecos40 min
Jun 18, 4:52 PM CDTSpecial Weather StatementMAF38 min
Jun 18, 4:58 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell3 hr
Jun 18, 5:00 PM CDTSpecial Weather StatementMAFMartin30 min
Jun 18, 5:29 PM CDTSpecial Weather StatementMAFCrane46 min
Jun 18, 5:31 PM CDTSpecial Weather StatementMAFMartin29 min
Jun 18, 5:38 PM CDTAreal Flood AdvisoryMAFCrane, Pecos3 hr
Jun 18, 5:49 PM CDTSevere Thunderstorm WarningMAFHoward, Martin56 min
Jun 18, 5:57 PM CDTSpecial Weather StatementMAFPecos63 min
Jun 18, 6:00 PM CDTAreal Flood AdvisoryMAFMartin3 hr
Jun 18, 6:23 PM CDTSpecial Weather StatementMAF52 min
Jun 18, 6:33 PM CDTSpecial Weather StatementMAFMidland27 min
Jun 18, 6:38 PM CDTSpecial Weather StatementMAFMartin67 min
Jun 18, 6:45 PM CDTSevere Thunderstorm WarningMAFEctor, Winkler60 min
Jun 18, 6:48 PM CDTSevere Thunderstorm WarningMAFAndrews, Martin57 min
Jun 18, 6:57 PM CDTSpecial Weather StatementMAFWard48 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.